# SDR TWAA0012701

- Difficulty date: August 14, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 38,442 hours, 8,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80741
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT SEATS 17C, 23C, 40J, AND 32E.  RESEATED THE LAMP AT SEAT 32E.  REPLACED THE LAMP AT THE OTHER 3 LOCATIONS.  CHECK-C 9-23-99.
